# SDR UALA2012021500925

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,246 hours, 27,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LT IS ON DOOR IS NOT ARMED 4R.  RPL GIRT BAR DUE TO DAMAGED BAR SPRINGS.  GIRT BAR REPLACED & RIG CHECK.
